# SDR SWAA2017090616091

- Difficulty date: August 22, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 55,717 hours, 32,330 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A130815
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR WHEEL WELL LOWER BULKHEAD VERTICAL STIFFENER CRACKED AT BS 663, LBL 25.  R&R STIFFENER IAW SRM AND DWG.
